# SDR FDEA2020090962133

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A25772836008
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151WF IS CRACKED AND DAMAGED.  FABRICATED FLOOR PANEL 151WF ON VTMAE TRAVELER NR T20/1509980, PER DWG SRZ 25-005 REV R.  CLASS CAT "A" MAJOR REPAIR.
